# SDR UIEA2024061800527

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 602062004
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW ENTRY, LOWER PANEL LEFT SIDE, EMERGENCY SIGN LENS, BROKEN( EMERGENCY SIGN LENS FROM CABIN CREW ENTRY WAS REPLACED IAW AMM 33-51-02-412-003 REV 142 DATE 22 APR 2024 )
